Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
favre4

doxy after two months

i was on accutane a year ago but now my acne is back almost as bad as it was. i never ever want to go on accutane again.

anyways, i have been on doxycycline for two months and my skin is just as bad as the day i started it, my question is should i stop and tr something else or continue... i mean i understand people say wait three months, but i have waited two months with no success!

Share this post


Link to post
Share on other sites

You know what to be honest the stuff is crap esp if the majority of your acne is comedomal. It didnt help me one bit and gave me a horrible initial breakout. Id stop it and try something else if you feel you are wasting your time.

As you know nothing works like accutane and I dont want to go back on it again either but try other combinations first before considering accutane again its powerful in a really bad way for our bodies?

In my signature it has a link to my log which tracked my progress on doxycycline alone with no other orals or topicals and it shows that it didnt work for me at all?

Share this post


Link to post
Share on other sites
i was on accutane a year ago but now my acne is back almost as bad as it was. i never ever want to go on accutane again.

anyways, i have been on doxycycline for two months and my skin is just as bad as the day i started it, my question is should i stop and tr something else or continue... i mean i understand people say wait three months, but i have waited two months with no success!

What kind of acne do you have? Is it cystic? My understanding is that oral antibiotics help mostly with the inflammation from deep/cystic acne. Have you seen no reduction in that? It seems like you should see something after two months. Definitely time to see your dermatologist. He may need to simply change the dose, or he may need to change your med.

Share this post


Link to post
Share on other sites

If you have no improvement after 2 month probably doxy is not going to work. Doxycycline works by killing bacteria and reducing inflammation. If your acne is due to excess hormones antibiotics are unlikely to be effective.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×